Rational curves and points on K3 surfaces. We study the distribution of algebraic points on K3 surfaces

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)825-835
Number of pages11
JournalAmerican Journal of Mathematics
Volume127
Issue number4
StatePublished - Aug 2005

Fingerprint

K3 Surfaces
Rational Curves
Rational Points

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{939beffcbd96471c910ee8d34bcaaf2d,
title = "Rational curves and points on K3 surfaces. We study the distribution of algebraic points on K3 surfaces",
author = "Fedor Bogomolov and Yuri Tschinkel",
year = "2005",
month = "8",
language = "English (US)",
volume = "127",
pages = "825--835",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "4",

}

TY - JOUR

T1 - Rational curves and points on K3 surfaces. We study the distribution of algebraic points on K3 surfaces

AU - Bogomolov, Fedor

AU - Tschinkel, Yuri

PY - 2005/8

Y1 - 2005/8

UR - http://www.scopus.com/inward/record.url?scp=24144503357&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=24144503357&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:24144503357

VL - 127

SP - 825

EP - 835

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 4

ER -